# SDR Z4TA20060002

- Difficulty date: July 31, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N91KM
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697120
- Aircraft time: 825 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 592669
- Condition: Leaking
- Location: Zone 700
- Part time: 825 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AT HOME BASE, NOTICED HYDRAULIC FLUID ON GROUND UNDER NOSE WHEEL AREA. DISCOVERED NLG SEQUENCE VALVE LEAKING. PART REPLACED BY MAINTENANCE.
